MathSciNet Relay Station
MathSciNet bibliographic data
MR1676726 49J53 (26B05 26E25 49Q20)
Alberti, Giovanni; Ambrosio, Luigi A geometrical approach to monotone functions in ${\bf R}^n$. Math. Z. 230 (1999), no. 2, 259–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement